Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 87, Issue 1, 2012
Metadata
 

Strict sub-solutions and Mañé potential in discrete weak KAM theory
Maxime Zavidovique
pp. 1–39
Abstract | Full-Text PDF (296 KB) | Metadata

On the topology of fillings of contact manifolds and applications
Alexandru Oancea and Claude Viterbo
pp. 41–69
Abstract | Full-Text PDF (340 KB) | Metadata

Height pairings, exceptional zeros and Rubin’s formula: the multiplicative group
Kâzim Büyükboduk
pp. 71–111
Abstract | Full-Text PDF (393 KB) | Metadata

Pure states, nonnegative polynomials and sums of squares
Sabine Burgdorf, Claus Scheiderer and Markus Schweighofer
pp. 113–140
Abstract | Full-Text PDF (287 KB) | Metadata

On the uniform perfectness of the groups of diffeomorphisms of even-dimensional manifolds
Takashi Tsuboi
pp. 141–185
Abstract | Full-Text PDF (403 KB) | Metadata

The Dolgachev surface
Selman Akbulut
pp. 187–241
Abstract | Full-Text PDF (1805 KB) | Metadata